# SDR DHL9872448C

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, EXFOLIATION CORROSION AT FLOORBEAM  UPPER CHORD LEFT END OF FLOORBEAM BS 600.  CUT OUT DAMAGED AREA, INSTALLED REPAIR PER PEMCO LETTER 98-0010 1 X 5.  N/R 3628.
